# SDR UALA2012091005060

- Difficulty date: September 7, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 62,334 hours, 23,321 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: D31516313
- Part serial: 2062
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LANYARD IS FRAYED WHERE ATTACHED TO GIRT BAR.  REMOVED & REPLACED SLIDE ASSY IAW A320 MM.
